Alert archive / Maryland / Flash Flood Warnings in 2012
Flash Flood Warning 71, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Sep 6, 2012, 10:45 AM EDT for Calvert County, Saint Mary's County, Maryland. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2012, 10:45 AM EDT (14:45 UTC)
- Expired
- Sep 6, 2012, 1:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calvert County, MD, Saint Mary's County, MD
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 11:30 AM EDT | FLASH FLOOD | 1 W California, MD | FLASH FLOODING ON WORTH AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 992 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
807
WGUS51 KLWX 061445
FFWLWX
MDC009-037-061745-
/O.NEW.KLWX.FF.W.0071.120906T1445Z-120906T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1045 AM EDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ST. MARYS COUNTY IN SOUTHERN MARYLAND...
SOUTHEASTERN CALVERT COUNTY IN SOUTHERN MARYLAND...
* UNTIL 145 PM EDT
* AT 1042 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING. RADAR
ESTIMATES THAT UP TO 2 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS
PORTIONS OF THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF UP TO 2
INCHES CAN BE EXPECTED.
* SOME LOCATIONS THAT ARE AFFECTED BY THE HEAVY RAIN INCLUDE
CALIFORNIA...HOLLYWOOD...LEONARDTOWN...LEXINGTON PARK...LUSBY...
PATUXENT RIVER NAS...TOWN CREEK...SAINT CLEMENTS BAY...BRETON
BAY...CALVERT CLIFFS...CHESAPEAKE RANCH ESTATES...CUCKOLD CREEK AND
SAINT LEONARD CREEK.
FLASH FLOOD PRONE AREAS IMPACTED INCLUDE...
MILL BRIDGE ROAD...
POPPYS WAY...
ADKINS ROAD ALONG THE SAINT MARYS RIVER...
GODDARD ROAD ALONG THE SAINT MARYS RIVER...
POINT LOOKOUT ROAD BETWEEN PINEY POINT ROAD AND GREAT MILLS ROAD...
BOOTHE FARM LANE...
RONNIE LANE...
FLAT IRON ROAD ALONG THE SAINT MARYS RIVER...
PINEY POINT ROAD NEAR JOHNS CREEK...
GRANDADDYS LANE...
MONTGOMERY LANE...
KNOTTS DRIVE...
WESTERN BRANCH ROAD...
INDIAN BRIDGE ROAD BETWEEN ONION FIELDS LANE AND POINT LOOKOUT
ROAD...
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR
VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. FLOODWATER USUALLY IS
DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE WHEN
FLOODED ROADS ARE ENCOUNTERED...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
LAT...LON 3828 7638 3822 7638 3817 7655 3821 7661
3823 7668 3822 7672 3828 7682 3839 7656
3836 7649 3841 7653 3844 7644 3839 7637
3833 7640 3830 7636
$$
KONARIK1 follow-up statement
385
WGUS71 KLWX 061603
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1203 PM EDT THU SEP 6 2012
MDC009-037-061745-
/O.CON.KLWX.FF.W.0071.000000T0000Z-120906T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. MARYS MD-CALVERT MD-
1203 PM EDT THU SEP 6 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR
SOUTHEASTERN CALVERT AND CENTRAL ST. MARYS COUNTIES...
AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING. RADAR ESTIMATES
THAT UP TO 3 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF
THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH CAN BE
EXPECTED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CALIFORNIA...
HOLLYWOOD...LEONARDTOWN...LEXINGTON PARK...LUSBY...PATUXENT RIVER
NAS...TOWN CREEK...SAINT CLEMENTS BAY...BRETON BAY...CALVERT
CLIFFS...CHESAPEAKE RANCH ESTATES...CUCKOLD CREEK AND SAINT LEONARD
CREEK.
AT 1159 AM EDT...FLASH FLOODING WAS REPORTED ON WORTH AVENUE IN
CALIFORNIA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
WEST PATUXENT BASIN...BACK CREEK...BURNT MILL CREEK...MCINTOSH RUN...
MILL CREEK...GLEBE RUN...SAINT MARYS RIVER...HILTON RUN...SAINT
CLEMENTS CREEK...CANOE NECK CREEK...SAINT PATRICK CREEK...
JARBOESVILLE RUN...PENBROOK RUN...PINE HILL RUN...CARTHAGENA CREEK...
FISHERMAN CREEK...COMBS CREEK...JOHNS CREEK...BLAKE CREEK...BIG DUKE
CREEK...SAINT GEORGE CREEK...WESTERN BRANCH...PERRIN BRANCH...DYNARD
RUN...TOMAKOKIN CREEK...LOWS RUN...BROAD RUN...RICH NECK
CREEK...NELSON RUN...TOWN RUN...GRAVELY RUN...HICKORY LANDING
CREEK...FOREST LANDING COVE...SAINT THOMAS CREEK...COLE CREEK...SAINT
LEONARD CREEK...HELLEN CREEK AND SAINT JOHN CREEK.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
TO REPORT FLASH FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
STERLING VIRGINIA.
LAT...LON 3828 7638 3822 7638 3817 7655 3821 7661
3823 7668 3822 7672 3828 7682 3839 7656
3836 7649 3841 7653 3844 7644 3839 7637
3833 7640 3830 7636
$$
KONARIKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 3:59 AM EDT, 6 hours 46 minutes earlier.
Area forecast discussion, Sep 6, 3:59 AM EDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 359 AM EDT THU SEP 6 2012 .SYNOPSIS... A WEAK SURFACE TROUGH WILL REMAIN SITUATED ACROSS THE MID-ATLANTIC REGION THROUGH FRIDAY. A COLD FRONT WILL APPROACH THE REGION FRIDAY BEFORE PASSING THROUGH THE AREA SATURDAY. COOLER AND DRIER AIR IS EXPECTED BEHIND THE BOUNDARY FOR THE FIRST HALF OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... WSW-ENE ORIENTED SFC TROUGH HAS MOVED INTO CENTRAL VA AND SRN MD ERY THIS MRNG. THE BOUNDARY HAS BECOME INCREASINGLY DIFFUSE. LGT SHOWERS AND SPRINKLES WILL CONTINUE TO OVERSPREAD THE AREA THIS MRNG AS A LOW- AND MID-LVL SHORTWAVE TROUGH APPROACHES FROM THE WEST. ALTHOUGH FORCING IS WEAK...IT WILL NOT TAKE MUCH LIFT TO YIELD SHOWERS GIVEN THE VERY MOIST ENVIRONMENT. HIGHEST COVERAGE OF SHOWERS WILL BE OVER THE SRN POTOMAC HIGHLANDS AND CENTRAL SHENANDOAH VLY...BUT ANY PLACES NEAR AND SOUTH OF THE AFOREMENTIONED TROUGH COULD SEE LGT PRECIP THIS MRNG. THE SFC AND LLVL SHORTWAVE TROUGH WILL PUSH SOUTH AND EAST OF THE CWA BY THE AFTN. SUBSIDENCE IN WAKE OF THE TROUGH SHOULD BE ENOUGH TO CAP CONVECTION OVER MOST OF THE AREA. THE EXCEPTION WILL BE THE POTOMAC HIGHLANDS AS TERRAIN CIRCULATIONS AND STRONG DAYTIME HEATING AID THE DEVELOPMENT OF ISO CONVECTION. A WEAK COLD FRONT THAT IS CURRENTLY OVER THE GREAT LAKES IS FCST TO MOVE INTO THE OH VLY AND CENTRAL PA THIS AFTN. WILL NEED TO MONITOR THE POTENTIAL FOR ADDITIONAL STORMS LATE THIS AFTN/ERY EVE OVER THE HIGHER TERRAIN AND NEAR THE MASON-DIXON LINE AS THE FRONT APPROACHES. A STORM OR TWO MAY BECOME STRONG TO SVR GIVEN THE MODERATELY UNSTABLE ENVIRONMENT AND PRESENCE OF MID-LVL DRY AIR. MAX TEMPS TDA WILL BE SIMILAR TO YDA...UPPER 80S AND LOW 90S... EXCEPT COOLER ALONG THE RIDGE TOPS. COLD FRONT EXPECTED TO BECOME WASHED OUT THIS EVE AS IT APPROACHES THE MASON-DIXON LINE. ANY LEFTOVER SHOWERS AND STORMS SHOULD DISSIPATE BY LATE EVE W/ THE LOSS OF DAYTIME HEATING. MIN TEMPS WILL RANGE FROM NEAR 60 IN THE ALLEGHENY FRONT TO MID 70S IN THE CITIES. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... WEAK LOW PRESSURE TROUGH WILL REMAIN ACROSS THE CWFA DURING THE EARLY PART OF FRIDAY...BUT SHEAR OUT BY THE EVENING AS A COLD FRONT APPROACHES FROM THE WEST. THE FRONT IS EXPECTED TO MOVE THROUGH THE MID ATLANTIC DURING THE DAY ON SATURDAY...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS COULD BE STRONG...BUT SEVERE WEATHER LOOKS TO BE LIMITED AT THIS TIME. HOWEVER...IF SURFACE INSTABILITY DOES INCREASE...AND GOOD HEATING OCCURS...THE CHANCES FOR SEVERE WEATHER MAY INCREASE. MADE A FEW CHANGES TO THE GRIDS...MAINLY TO THE POPS SURROUNDING THE FRONTAL PASSAGE. OTHERWISE...NO MAJOR CHANGES TO THE REMAINDER OF THE GRIDS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... HIGH PRESSURE WILL BUILD IN BEHIND THE COLD FRONT LATER ON THE DAY SUNDAY. HOWEVER...A MID LEVEL TROUGH AND STRONG SHORTWAVE WILL MOVE THROUGH DURING THE AFTERNOON. THIS STRONG ENERGY MAY BE ENOUGH TO AID IN THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE REMAINS OVER THE MID ATLANTIC FOR MUCH OF NEXT WEEK. NO CHANGES TO THE GRIDS PAST SUNDAY. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... A SHORTWAVE TROUGH IS CURRENTLY MOVING THRU THE AREA. WITH THE LOW-LEVELS SATURATED...CLOUDS WILL LOWER TO MVFR RANGE AT MOST TERMINALS ERY THIS MRNG. WHILE CLOUDS WILL LIMIT FOG POTENTIAL... VSBYS MAY BE LOCALLY REDUCED TO MVFR LVLS ERY THIS MRNG. ONE EXCEPTION WILL BE CHO...AS CLOUD COVER HAS REMAINED JUST NORTH AND WEST OF THE TERMINAL. IFR RESTRICTIONS FAVORABLE IN FOG. ISO SHOWERS THIS MRNG WILL BE LGT. VFR CONDITIONS AFTER SUNRISE TDA. AN ISO STORM POSSIBLE IN VC OF MRB LATE THIS AFTN. SUB VFR CONDTIONS IN SHOWERS AND THUNDERSTORMS ARE LIKELY ON SATURDAY WITH A COLD FRONTAL PASSAGE. ACTIVITY IS EXPECTED TO BE MORE SCATTERED ON SUNDAY AS A STRONG MID LEVEL DISTURBANCE MOVES THROUGH THE MID ATLANTIC. WINDS WILL SHIFT TO THE N/NW BEHIND THE FRONT ON SUNDAY. && .MARINE... AS OF 3 AM...SFC TROUGH OVER THE MID POTOMAC RVR AND MID CHSPK BAY. SLY WINDS AHEAD OF THE BOUNDARY WILL SHIFT TO NLY ONCE THE BOUNDARY MOVES THRU THIS MRNG. WINDS WILL REMAIN LGT TDA AND TNGT...GENERALLY 5-10 KT. A FEW GUSTS TO 15 KT POSSIBLE TNGT AS SLY WINDS CHANNEL UP THE BAY. ISO SHOWERS LATER THIS MRNG. AN ISO TSTM POSSIBLE OVER THE SRN MOST ZONES OF THE MD CHSPK BAY ERY THIS EVE. A WEAK SURFACE TROUGH WILL REMAIN NEAR THE WATERS THROUGH FRIDAY...BUT SHEAR OUT DURING THE EVENING. A COLD FRONT IS EXPECTED TO IMPACT THE WATERS ON SATURDAY...WITH HIGH PRESSURE BUILDING IN LATE SUNDAY. SPECIAL MARINE WARNINGS ARE POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS THAT WILL ACCOMPANY THE FRONT. HIGH PRESSURE WILL CONTINUE THROUGH MUCH OF NEXT WEEK. SMALL CRAFT CONDITIONS ARE POSSIBLE FRIDAY NIGHT THROUGH MUCH OF SUNDAY. S WINDS ARE EXPECTED TO CHANNEL UP THE BAY AHEAD OF THE COLD FRONT...WITH A NORTHERN SURGE ON SUNDAY BEHIND THE BOUNDARY. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && KLEIN/LISTEMAA
Hazardous weather outlook, Sep 6, 5:08 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 508 AM EDT THU SEP 6 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 071000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 508 AM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL CROSS THE MID ATLANTIC ON SATURDAY. THE FRONT WILL BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. A FEW OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. SMALL CRAFT CONDITIONS ARE POSSIBLE ACROSS THE WATERS FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT MAY BE NEEDED ON SATURDAY. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-071000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 508 AM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE POTOMAC HIGHLANDS LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL CROSS THE MID ATLANTIC ON SATURDAY. THE FRONT WILL BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. A FEW OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT MAY BE NEEDED ON SATURDAY.
In the hours before
Local storm report, Sep 6, 9:18 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
918 AM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND DMG 3 SSE MINE RUN 38.22N 77.82W
09/06/2012 SPOTSYLVANIA VA 911 CALL CENTER
TREE DOWN NEAR 14008 WEST CATHARPIN RD
&&
EVENT NUMBER LWX1201161
KLWLocal storm report, Sep 6, 9:19 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
919 AM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG LOGAN 38.22N 77.76W
09/06/2012 SPOTSYLVANIA VA 911 CALL CENTER
TREE DOWN AT 12000 BLOCK OF WEST CATHARPIN RD
&&
EVENT NUMBER LWX1201162
KLWLocal storm report, Sep 6, 9:20 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
920 AM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM TSTM WND DMG 4 SSE FREDERICKSBURG 38.25N 77.45W
09/06/2012 SPOTSYLVANIA VA 911 CALL CENTER
TREE DOWN NEAR MINE RD AND LEES CROSSING LANE
&&
EVENT NUMBER LWX1201163
KLWLocal storm report, Sep 6, 10:27 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1027 AM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD SPOTSYLVANIA 38.20N 77.59W
09/06/2012 SPOTSYLVANIA VA 911 CALL CENTER
PORTION OF WEST CATHARPIN ROAD CLOSED DUE TO FLASH
FLOODING ON CATHARPIN CREEK.
&&
EVENT NUMBER LWX1201164
SBKLocal storm report, Sep 6, 10:28 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1028 AM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD SPOTSYLVANIA 38.20N 77.59W
09/06/2012 SPOTSYLVANIA VA 911 CALL CENTER
FLASH FLOODING ON JEFFERSON DAVIS HIGHWAY NEAR
MASSAPONAX.
&&
EVENT NUMBER LWX1201165
SBKLocal storm report, Sep 6, 10:33 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1033 AM EDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 2 E LOGAN 38.22N 77.72W
09/06/2012 SPOTSYLVANIA VA 911 CALL CENTER
PORTION OF WEST CATHARPIN ROAD CLOSED DUE TO FLASH
FLOODING ON CATHARPIN CREEK.
&&
CORRECTED LOCATION
EVENT NUMBER LWX1201164
SBKNearby
Flash Flood Warnings in Maryland, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.